Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



One-sided cluster-set theory in a polydisc

Authors: C. L. Childress and G. L. Csordas
Journal: Proc. Amer. Math. Soc. 77 (1979), 41-47
MSC: Primary 30D40; Secondary 32A40
MathSciNet review: 539628
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we develop a technique which reduces the investigation of the boundary behavior of a single function f in $ {H^\infty }({U^n}),n > 1$, to the study of the cluster sets of a sequence of functions in $ {H^\infty }(U)$. We also demonstrate the significance and usefulness of one-sided cluster-set theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D40, 32A40

Retrieve articles in all journals with MSC: 30D40, 32A40

Additional Information

Keywords: One-sided cluster sets, angular and principal cluster sets, the Iversen-Doob Theorem, the Lindelöf Theorem, the Gross Cluster-Value Theorem, the Gehring-Lohwater Theorem
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society